Out of stock
Nurofen Express Max Strength 400mg Liquid Capsules - 20 Pack
- Out of stock
- Brand: Nurofen
- SKU: 3398757
- EAN: 5000158101081
What are Nurofen Express Max Strength 400mg Liquid Capsules?
The active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.
Nurofen Express 400mg Liquid Capsules is used for the relief of:
- Headaches and migraine pain
- Dental pain and neuralgia
- Period pain
- Rheumatic, muscular and back pain
- Feverishness and symptoms of cold and flu
- The pain of non-serious arthritis
How to take Nurofen Express Max Strength 400mg Liquid Capsules
Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 capsule with water, up to three times a day as required.
- This product is for short term use only.
- You should take the lowest dose for the shortest time necessary to relieve your symptoms.
- Leave at least four hours between doses.
- Do not take more than 3 capsules in 24 hours
What do Nurofen Express Max Strength 400mg Liquid Capsules contain
Each capsule contains the active ingredient Ibuprofen 400mg
Free UK Delivery on all orders over £40 - Delivery within 2-5 working days - Subject to availability
Standard UK Delivery - £2.89 - Delivery within 2-5 working days - Subject to availability